Review: could Cozaar cause Partial seizures?
Summary: Partial seizures is found among people who take Cozaar, especially for people who are male, 40-49 old, also take medication Clonidine, and have Procedural pain.
We study 25,580 people who have side effects while taking Cozaar from FDA and social media. Among them, 15 have Partial seizures. Find out below who they are, when they have Partial seizures and more.
You are not alone: join a mobile support group for people who take Cozaar and have Partial seizures >>>
Cozaar has active ingredients of losartan potassium. It is often used in high blood pressure. (latest outcomes from 26,348 Cozaar users)
Partial seizures (seizures which affect only a part of the brain at onset) has been reported by people with epilepsy, multiple sclerosis, convulsion, depression, high blood pressure. (latest reports from 3,471 Partial seizures patients)
On Jan, 31, 2015: 25,580 people reported to have side effects when taking Cozaar. Among them, 15 people (0.06%) have Partial Seizures.
Time on Cozaar when people have Partial seizures * :
Gender of people who have Partial seizures when taking Cozaar * :
|Partial seizures||13.33%||86.67% |
Age of people who have Partial seizures when taking Cozaar * :
|Partial seizures||0.00%||20.00%||0.00%||0.00%||10.00%||70.00%||0.00%||0.00% |
Severity of Partial seizures when taking Cozaar ** :
How people recovered from Partial seizures ** :
Top conditions involved for these people * :
- Procedural pain (10 people, 66.67%)
- Partial seizures (10 people, 66.67%)
- Pain in extremity (7 people, 46.67%)
- Neuropathy peripheral (7 people, 46.67%)
- Hypertension (3 people, 20.00%)
Top co-used drugs for these people * :
- Clonidine (11 people, 73.33%)
- Flonase (10 people, 66.67%)
- Zyrtec (10 people, 66.67%)
- Folic acid (10 people, 66.67%)
- Insulin (10 people, 66.67%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Partial Seizures while taking Cozaar?
You are not alone! Join a mobile support group:
- support group for people who take Cozaar and have Partial Seizures
- support group for people who take Cozaar
- support group for people who have Partial Seizures
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Which is the preferred blood pressure med. to protect a 60+ diabetic type i w/ hypoglycemia unawareness. note ramipril after many years of use caused coughing - switched to losartan potassium - more (1 answer)
Recently switched from Ramipril to Losartan Potassium since Ramipril was causing me to cough more and had been on this med. for years.
Recently, have had 3 bad episodes of hypoglycemia esp. during the night. I was wondering if the BP med Losartan Potassium 25mg could be causing these? The BS levels have been very low in the 30-40 ranges. I have read the recent article of the study done on Losartan that women (esp. those 60+) maybe should not be on this med.
I don't have elevated BP unless I see a doctor!! (Hx. of white coat syndrome) but my practitioner and former doctors want to protect my kidneys although no labs show a problem w/them. Any suggestions of any other BP med. that I could take that will not affect my blood sugar levels or cause me to cough!! I do have a history of MVP.
Thanks so much for information you can share!
- Up to two degree decrease in body temperature makes plasma donation an impossibility unless i drink 40 ozs of very not water. any suggestion?
I've been donating plasma twice a week for over six years. Unfortunately the plasma center no longer allows a beta blocker, so I've been switched to an ACE inhibitor, Losartan 50 mg. This affects my body temperature, dropping it to 96 degrees and I cannot donate unless I chart at 97 degrees. I'm forced to drink piping hot water prior to donating in order to be within range. Is there an alternate solution, or would an Rx for Lisinopril be preferred. My research for the latter shows no one reporting hypothermia from Lisinopril. Thanks in advance.
- How many/what percentage of older males who have had a stroke, have another while taking uloric?
Concerned as my Rheumatologist wants me to start using Uloric40 mg and while I see that their is a relatively small incidence of stroke occurring (unless you are part of the "small" group); I have been unable to locate statistics for those previous stroke patients that are now using or have used Uloric, and had another stroke.
- Can lasix or pottasium klor -con 20mg cause loss of taste and dry mouth
have dry mouth and loss of taste just recently have been on lasix over 6 months i take pottasium pill evey othor day last count 4.9
- Can losartan cause polymyalgia
Have experienced side effects to many BP drugs.Have been on losartan and bendrofluazide for a year.3/4 months ago pains in the neck started which spread to arms and legs ears and head.At first ESR normal but was given prednisololine for one week with great results .Pains all came back and ESR now 78
More questions for: Cozaar, Partial seizures
You may be interested at these reviews (Write a review):
- High cholesterol since on losartan and clonidine
I found studies done ( via online reputable journals of medicine) that cholesterol was found to increase with the use of Losartan. Imagine that! The Dr was amazed since my healthy diet has not been changed for years. No statins for me!
- Meloxicam and dialtizam taken together at same time....
I also take ducosate and senokot....but it wud not take it....but my thing is that I take my tiazac (dialtazem) and my last of two...meloxicam...at night with ducosate...about 11 pm...at three am every night...I get this pain in my left chest...just below my breast....excruciating pain....last for hours...and and it sets me in anxiety attack where heart beats 124-132....hv been to hospital for it...hv afib...and four stents as had two heart attacks march 11, 2011...and april 26, 2011 as they were putting last one in...ok that is all...oh I feel really nauseated...and hv vomited ... and burps taste like dirt...they last 3=5 hrs....at 4;30 am I take a Tylenol 2 w/codeine....tis 6;10- am and hv been in pain since 2;30 am....my dr don't do anything...anyways thanks ... I do know that meloxicam is not supposed to be taken with a bad heart..but she is my dr...anything u can do wud be great...tiazac is 180 mg...and meloxicam is 7.5 mg twice a day..also take 81 mg aspirin....
- Ranexa and erectile dysfunction
I have experienced moderate ED with taking multiple heart and NO meds. This has been manageable and acceptable. Cardiologist added Ranexa (Ranalozine) 3 weeks ago and I am now experiencing complete erectile and ejaculatory failure.
- Blood in urine after taking lovasartan potassium for a year.
Took 25mg per day for more than a year and started to have blood and clots in my urine. I had a TURP about 5 years ago.
- Losartan potassium headaches (2 responses)
I avoided going to the doctor for years and decided it was time to bite the bullet. The bullet bit back. High Blood pressure and cholesterol. Doc prescribed me 100mg Losartan Potassium right out of the gate. At 33 years old, this concerns me. I've been on it for about a week and have had a constant moderate headache along with some slight dizziness/foggy feeling. I also noticed some ringing in my ears a few times as well. Going back to the doc today. My pharmacist says they usually start people on lower doses than 100 mg. Anyone else dealing with something similar?
More reviews for: Cozaar, Partial seizures
Comments from related studies:
From this study (20 hours ago):
I have had serious back surgery and also have a fractured spine and broken ribs along with DDD. arthritis and so on. I take meloxicam and it it useless as tits on a bull. I also take omeprazole and I still get heart burn occasionally.
From this study (2 days ago):
I was also taking Atenolol while on Losartan Potassium. I was taken off this drug because my doctor thought this was causing the insomnia. I have been off Atenolol for 10 days and still can't sleep. Could the Atenolol in conjunction with the Losartan Potassium be the problem. Should I also get off Losartan?
From this study (7 days ago):
I am considering taking Ginko Biloba and would would like to know if there is any problem with this combination.
Nemolinkl on Jan, 15, 2015:
Hi I am a 34 year old male with hypertension and tinnitus. I am currently taking losartan hctz for the hypertension and was suggested to try ginkgo biloba for the tinnitus. Are you currently taking both? I'd like to know how it went.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.